It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Prednisone and itching

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-14-2012, 03:31 AM   #1
    go*big*red
    Senior Member
    (female)
     
    go*big*red's Avatar
     
    Join Date: Jan 2003
    Posts: 274
    go*big*red HB User
    Prednisone and itching

    I hope someone is on tonight - My dr. prescribed prednisone to treat my bronchial spasms caused by acute asthma brought on by a virus I've had off and on all year. I took my first three this afternoon about 3:00 and by 6:15 my hands were itching.

    I called the dr. really expecting him to call me back before he got off at 9 pm. He didn't - my original question was is that too quick to have a reaction and if not, what do I do.

    Went to bedand it's now been a little over 12 hours and the itching woke me up. I've looked for benadryl and don't have any. I have put on my hands gold bond cream, spray and powder. I suppose because its systemic those won't work.

    Do you think this is definately a reaction? No other symptoms. I'm going to have to go to Walmart 5 miles away and get some benadryl! It will help, right?
    __________________
    PLIF 3/03
    2 level ACDF 10/03
    Redo 10/04 & hdwr remove L5/S1
    10/10/06 PLIF L4/5, Dynesys L3/4

     
    Sponsors Lightbulb
       
    Old 03-14-2012, 03:46 AM   #2
    go*big*red
    Senior Member
    (female)
     
    go*big*red's Avatar
     
    Join Date: Jan 2003
    Posts: 274
    go*big*red HB User
    Re: Prednisone and itching

    Oh well! Off to Walmart I go.
    __________________
    PLIF 3/03
    2 level ACDF 10/03
    Redo 10/04 & hdwr remove L5/S1
    10/10/06 PLIF L4/5, Dynesys L3/4

     
    Old 03-25-2012, 08:21 AM   #3
    cmenok
    Junior Member
    (female)
     
    cmenok's Avatar
     
    Join Date: Feb 2012
    Location: Poteau Oklahoma USA
    Posts: 32
    cmenok HB Usercmenok HB User
    Re: Prednisone and itching

    Probably allergic reaction...I had one resently...turned beet red and could not breathe. LOTS of Benedryl and if you go to the er...steriods. Stop the new meds until speaking with doctor.

     
    The Following User Says Thank You to cmenok For This Useful Post:
    go*big*red (03-25-2012)
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:34 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!